# SDR USAA950113

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11278
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GSO - FLT 884 - AFTER TAKEOFF THE NOSE GEAR WOULD NOT RETRACT.  RECYCLED GEAR.  ACFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE COULD NOT DUPLICATE NLG DISCREPANCY.  ALL INDICATIONS NORMAL.  (W)
